# SDR ASOA2018121935345

- Difficulty date: December 3, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 36,104 hours, 33,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DWG601R10046
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7496618 JOB# 7749665 OP# 35: LOWER WING PLANK CUTOUT FOR R/H BOOST PUMP HAS AN INDICATION NOTED ON THE LOWER SURFACE OF THE WNG PLANK ON THE AFT SIDE OF CUT OUT. INDICATION IS .150" LONG BY 100% FSH. FAILED NDT INSPECTION.C/A:  REPAIRED DAMAGE I.A.W. BOMBARDIER REO 601R-57-21-2581 REV.A, DATED 2018/11/29 AND EXPRESSJET EC/TC REO 601R-57-21-2581 REV.0, DATED 2018/11/30.
